Simple Search:

Pairwise almost Lindelof bitopological spaces II


Citation

Kilicman, Adem and Salleh, Zabidin (2007) Pairwise almost Lindelof bitopological spaces II. Malaysian Journal of Mathematical Sciences, 1 (2). pp. 227-238. ISSN 1823-8343

Abstract / Synopsis

In this paper we continuation to study the pairwise almost Lindelöf subspaces and subsets,investigate some of their characterizations and obtain some new results.


Download File

[img]
Preview
PDF
UPM(MJMS)v1(2)7_(crop)_.pdf

Download (578kB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Universiti Putra Malaysia Press
Keywords: Pairwise; Lindelöf bitopological spaces II; Subset
Depositing User: kmportal
Date Deposited: 08 Jun 2011 09:59
Last Modified: 27 May 2015 04:26
URI: http://psasir.upm.edu.my/id/eprint/12576
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item